# SDR TRAX200800519

- Difficulty date: April 9, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 22,374 hours, 18,514 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Debonded
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - 3016 - LEFT HAND STAB TIP I/B AFT SUPPORT RIB CRACKED.  RIB FOUND NOT TO BE CRACKED, DISBONDED ONLY.  REBONDED DISBONDED AREAS BY USING EP50A IAW CRJ SRM 51-74-14.  SUPPLEMENTAL SDR CLOSED 4/22/08.
